| Model Number |
359073 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/11/2013
Type of Reportable Event
Malfunction
Event or Problem Description
We were notified that this rv lead was partially capped due to high thresholds on (b)(6) 2013.Shock portion still active.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.